Divisible Codes - A Survey
Data(s) |
16/11/2009
16/11/2009
2001
|
---|---|
Resumo |
This paper surveys parts of the study of divisibility properties of codes. The survey begins with the motivating background involving polynomials over finite fields. Then it presents recent results on bounds and applications to optimal codes. |
Identificador |
Serdica Mathematical Journal, Vol. 27, No 4, (2001), 263p-278p 1310-6600 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Divisible Code #Theorem of Ax #Reed-Muller Code #Group Algebra #Delsarte-Mceliece Theorem #Polarization #Self-Dual Code #Gleason-Pierce Theorem #Griesmer Bound #Optimal Code |
Tipo |
Article |